sexologist-icon
Delay period in abortion
I had medical abortion on my 50th day of pregnancy on April 29,bleed 8 days,even i found some tissues in my bleed.now i am delay in my period till June 4.for the past two days i feel nausea. what should i do to get my period.?shall i take misoprostol again.Please help me.
43 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
J. Nithya
Gynecologist 3 yrs exp Chennai
Do a check ultrasound to confirm rpoc. Then visit your gynec
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.